Format

Send to

Choose Destination
See comment in PubMed Commons below
Hum Exp Toxicol. 1999 May;18(5):309-13.

Cardiovascular and neurological toxicity of venlafaxine.

Author information

1
Intensive Care Unit, Sir Charles Gairdner Hospital, Perth, Western Australia.

Abstract

1. We report a case of venlafaxine overdose and describe pharmacokinetic data on drug disposition. 2. Case report. Serial venlafaxine levels were measured and drug half-life calculated and compared to data at therapeutic concentrations. Metabolite concentrations were also measured and the potential for toxicity described with reference to individual variation in such metabolism 3. Venlafaxine can cause significant cardiac and neurotoxicity. Its potential for causing such toxicity may be dependent on whether an individual has the extensive metaboliser cytochrome CYP2D6 phenotype or the poor metaboliser phenotype

PMID:
10372752
DOI:
10.1191/096032799678840165
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Ingenta plc
    Loading ...
    Support Center